# SDR GTIA2020011634944

- Difficulty date: January 13, 2020
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N648NK
- Make and model: Airbus A320-232
- Aircraft serial: 7656
- Aircraft time: 10,688 hours, 4,817 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAS COMPLAIN OF FUMES/DIRTY SOCKS SMELL IN FROM OFF PLANE TO ROW 12. TURNED OFF PACK 2 DID NOT SMELL ANYTHING IN COCKPIT-UPON FURTHER INSPECTION AND RUNNING OF PACK 1 AND PACK 2 AND REF LOG ITEM 2564461-1, NO FUMES OR DIRTY SOCK SMELL WAS NOTED AT THIS TIME.  IAW AMM 21-50-00.  IT IS NOTED THAT CARPET IS VERY DIRTY/SOILED IN ROW 12/13 AREA, POSSIBLE CAUSE OF ANY ODOR.
